# SDR UIEA2016110300829

- Difficulty date: October 29, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N850GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37570
- Aircraft time: 18,039 hours, 3,604 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO, EICAS MESSAGE ON TAKE OFF & CONFIGURED GEAR CTR.  TESTED BG STEERING ON RAMP IAW AMM 32-53-00.  TESTED OK.
